# SDR AU960398

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: 5000B2500950
- Condition: Unsafe
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FRONT SEATS BELT BUCKLES FAULTY - BUCKLES UNDO AT THE SLIGHTEST  TOUCH WITHOUT ANY SIGNIFICANT LIFTING OF LEVER - THE SEAT BELTS HAVE COME UNDONE DESPITE PROPER TENSION ADJUSTMENT OF BELTS -  BUCKLES ARE MANUFACTURED BY `AMSAFE' AND WERE FITTED FOLLOWING CARRYING OUT OF AD/RES/29
